# SDR IPXA2023092215579

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 68,309 hours, 23,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** *EMERGENCY DECLARED* #11 LEADING EDGE SLAT HAS DAMAGED Â€ŒMARKED WITH TAPEÂ€?
